Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 64, NWS Midland/Odessa, TX

October 22, 2015Loving County, Ward County, Winkler County, Texas; Lea County, New Mexico

NWS Midland/Odessa, TX issued this flash flood warning at Oct 22, 2015, 12:26 AM CDT for Loving County, Ward County, Winkler County, Texas; Lea County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 22, 2015, 12:26 AM CDT (05:26 UTC)
Expired
Oct 22, 2015, 3:30 AM CDT
In force
3 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

Counties Lea County, NM, Loving County, TX, Ward County, TX, Winkler County, TX

The radar

The Midland/Odessa radar (KMAF), 86 km from the middle of the area, began a volume at 05:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 5.4 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2015-10-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1086 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2015-10-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1086 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
738 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

162 
WGUS54 KMAF 220526
FFWMAF
NMC025-TXC301-475-495-220830-
/O.NEW.KMAF.FF.W.0064.151022T0526Z-151022T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1226 AM CDT THU OCT 22 2015

THE NATIONAL WEATHER SERVICE IN MIDLAND  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN LEA COUNTY IN SOUTHEASTERN NEW MEXICO...
  WINKLER COUNTY IN WESTERN TEXAS...
  WARD COUNTY IN WESTERN TEXAS...
  LOVING COUNTY IN WESTERN TEXAS...

* UNTIL 330 AM CDT/230 AM MDT/
    
* AT 1224 AM CDT/1124 PM MDT/...DOPPLER RADAR INDICATED A LINE OF
  THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. 1 TO
  2 INCHES OF RAIN HAS ALREADY FALLEN OVER PORTIONS OF THE WARNED
  AREA...THEREFORE FLASH FLOODING IS IMMINENT.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MONAHANS...KERMIT...WINK...WICKETT...PYOTE...WINKLER COUNTY
  AIRPORT...MONAHANS SANDHILLS STATE PARK...MONAHANS SAND HILLS STATE
  PARK...ROY HURD MEMORIAL AIRPORT...SLASH RANCH...ROYALTY...
  THORNTONVILLE AND GRANDFALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

&&

LAT...LON 3208 10280 3164 10280 3164 10277 3131 10277
      3137 10300 3138 10301 3158 10342 3178 10369
      3202 10357 3208 10306

$$

67
1 follow-up statement
434 
WGUS74 KMAF 220636
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
136 AM CDT THU OCT 22 2015

NMC025-TXC301-475-495-220830-
/O.CON.KMAF.FF.W.0064.000000T0000Z-151022T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEA NM-WINKLER TX-WARD TX-LOVING TX-
136 AM CDT THU OCT 22 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM CDT/230 AM
MDT/ FOR SOUTHEASTERN LEA...WINKLER...WARD AND LOVING COUNTIES...

AT 134 AM CDT/1234 AM MDT/...DOPPLER RADAR INDICATED HEAVY RAIN HAS
MOVED EAST OF THE WARNED AREA. HOWEVER...FLASH FLOODING COULD STILL 
BE OCCURRING UNTIL ANY FLOOD WATERS HAVE RECEDED.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MONAHANS...KERMIT...WINK...WICKETT...PYOTE...WINKLER COUNTY
AIRPORT...MONAHANS SANDHILLS STATE PARK...MONAHANS SAND HILLS STATE
PARK...ROY HURD MEMORIAL AIRPORT...SLASH RANCH...ROYALTY...
THORNTONVILLE AND GRANDFALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

&&

LAT...LON 3208 10280 3164 10280 3164 10277 3131 10277
      3137 10300 3138 10301 3158 10342 3178 10369
      3202 10357 3208 10306

$$

67

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 22, 12:21 AM CDT, 5 minutes earlier.

Area forecast discussion, Oct 22, 12:21 AM CDT, 5 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1221 AM CDT THU OCT 22 2015

.DISCUSSION...

See 06z aviation discussion below.

&&

.AVIATION...

Rain and thunderstorms are expected to continue across the area
through Thursday morning then should start to diminish in
coverage by Thursday afternoon. Low ceilings and visibilities are
expected to decrease, especially within thunderstorms. Ceilings
should improve a little by early Thursday afternoon.  Winds will
generally be out of the southeast but will be somewhat variable.

&&

PREV DISCUSSION... /issued 535 PM CDT WED OCT 21 2015/

UPDATE...

Will update ZFP product soon to incorporate WS 517 V/T 1200 AM
CDT/1100 PM MDT.

PREV DISCUSSION... /issued 501 PM CDT WED OCT 21 2015/

DISCUSSION...

Hazards:

  * Flash Flood Watch in effect until 7 pm CDT/6 pm MDT Thursday
    for all of west Texas and southeastern New Mexico.
  * Scattered strong to severe thunderstorms tonight, with large
    hail, high winds, frequent lightning, and a few tornadoes
    possible.
  * Record-setting heavy rainfall likely from southeastern New
    Mexico east across the Permian Basin tonight.

Impacts:

  * Flash flooding of arroyos, draws, and streams. Low water
    crossings and low stretches of roads impassible. Urban
    flooding likely, with many road closures expected. High water
    rescues are possible.
  * Damaging winds may down power lines, trees, and take roofs off
    buildings.
  * Large hail may strip trees of leaves, damage vehicles, and
    possibly damage roofs.
  * Tornado damage to buildings, power lines, and homes, with
    debris covering roads and delaying recovery efforts.
  * Frequent lightning may cause localized power outages, start
    tank battery fires, and be a hazard for first responders.
  * Heavy rainfall flowing into the Colorado River tributaries may
    cause flooding of nearby low-lying areas.

An approaching closed low presently over central AZ (the same
storm system that gave us heavy rainfall almost two weeks ago!)
will slowly progress east over the next 48-72 hours. Several
embedded jet streaks on the eastern half of this system are
responsible for ongoing small convection over the Permian Basin.
As one potent jet streak and associated short wave approach this
evening, instability, deep layer shear, and sufficient moisture
will come together to produce scattered strong to severe
thunderstorms. My guess is that CI will occur either off the Davis
Mountains or east across central Pecos County within the next two
hours. A pronounced tongue of higher theta-e surface air extends
from Val Verde County northwestward into southeastern New Mexico.
Main threat will be from hail and damaging winds. However, the
shear profiles may support tornadogenic supercells where low level
winds are backed, i.e. upper Trans Pecos. As these storms move
north-northeastward, they should encounter less-favorable air.
However elevated storms are expected further north, across the
northern Permian Basin and western Low Rolling Plains. These
storms will be capable of producing hail and maybe damaging winds.

The threat then shifts to a heavy rain event, starting over the
western Permian Basin late tonight and shifting east during the
overnight hours. Between midnight and sunrise Thursday, a large
area of 1 to 3 inch rains are forecast along an axis extending
from Marathon through Fort Stockton...Midland/Odessa...and
Andrews/Seminole/Lamesa. This axis will shift east during the
morning hours, impacting the eastern Basin and the western Low
Rolling Plains, with rainfall amounts comparable to earlier
amounts to the west. By Thursday evening...southeastern New Mexico
will have picked up anywhere between an inch or two, while farther
east, in the Permian Basin, rainfall amounts of two to three
inches with isolated amounts greater than four inches are
expected. This rainfall event is highly anomalous for west Texas
and southeastern New Mexico, and may set records at many
locations.

The threat of thunderstorms and heavy rain shifts east toward the
Hill Country and north central Texas late Thursday into Friday.
There may be enough instablilty and moisture to gin up a few
thunderstorms, but the coverage and intensity will be nowhere near
what we're expecting overnight.

Thereafter, we can expect a drying trend. A cold front will pass
through southwestern Texas and southeastern New Mexico during the
morning hours Saturday, with a wind shift to the north and fall-
like temperatures forecast for Saturday and Sunday. Looks like
another front enters the picture sometime Tuesday. This will bear
watch as we could see moisture from the remains of now TS
"PATRICIA", now about 265 miles south of Acapulco, MX. Too early
to tell right now about increases in rain chances early next
week...stay tuned.

MAF WATCHES/WARNINGS/ADVISORIES...
NM...Flash Flood Watch through Thursday afternoon FOR THE FOLLOWING
     ZONES... Central Lea County...Eddy County Plains...
     Guadalupe Mountains NP/Lincoln NF/LNZ...Guadalupe Mountains
     of Eddy County...Northern Lea County...Southeast Plains/BLM
     Roswell/LNZ...Southern Lea County.

TX...Flash Flood Watch through Thursday evening FOR THE FOLLOWING
     ZONES... Andrews...Big Bend Area...Borden...Crane...
     Davis/Apache Mountains Area...Dawson...Ector...Gaines...
     Glasscock...Guadalupe Mountains...Howard...Loving...Marfa
     Plateau...Martin...Midland...Mitchell...Pecos...Presidio
     Valley...Reagan...Reeves County and Upper Trans Pecos...
     Scurry...Terrell...Upton...Van Horn and Highway 54
     Corridor...Ward...Winkler.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...Flash Flood Watch through Thursday afternoon FOR THE FOLLOWING
     ZONES... Central Lea County...Eddy County Plains...
     Guadalupe Mountains NP/Lincoln NF/LNZ...Guadalupe Mountains
     of Eddy County...Northern Lea County...Southeast Plains/BLM
     Roswell/LNZ...Southern Lea County.

TX...Flash Flood Watch through this evening FOR THE FOLLOWING ZONES...
      Andrews...Big Bend Area...Borden...Crane...Davis/Apache
     Mountains Area...Dawson...Ector...Gaines...Glasscock...
     Guadalupe Mountains...Howard...Loving...Marfa Plateau...
     Martin...Midland...Mitchell...Pecos...Presidio Valley...
     Reagan...Reeves County and Upper Trans Pecos...Scurry...
     Terrell...Upton...Van Horn and Highway 54 Corridor...Ward...
     Winkler.

&&

99
Hazardous weather outlook, Oct 21, 2:12 PM CDT, 10 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
212 PM CDT WED OCT 21 2015

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-221915-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
212 PM CDT WED OCT 21 2015 /112 PM MDT WED OCT 21 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS WEST TEXAS AND
SOUTHEAST NEW MEXICO THROUGH TONIGHT. THE STRONGEST STORMS WILL
BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. AN ISOLATED
TORNADO CAN NOT BE RULED OUT AS WELL.

THUNDERSTORMS ARE EXPECTED TO PRODUCE HEAVY RAINFALL THROUGH
TONIGHT AND FLASH FLOODING IS POSSIBLE. 1 TO 3 INCHES OF RAINFALL
IS EXPECTED OVERNIGHT IN THE PERMIAN BASIN WITH LESSER AMOUNTS
ELSEWHERE.

HEAVY RAINS COULD ALSO CAUSE SIGNIFICANT RISES IN SMALL STREAMS
AND RIVERS ACROSS THE AREA INCLUDING THE RIO GRANDE...COLORADO
RIVER...PECOS RIVER...AND ASSOCIATED TRIBUTARIES OF THESE RIVERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE FOCUS FOR HEAVY RAIN WILL SHIFT TO THE EASTERN PERMIAN BASIN
AND LOWER TRANS PECOS THURSDAY. STORM TOTAL RAINFALL AMOUNTS COULD
EXCEED 4 INCHES IN SOME LOCATIONS...CONTINUING THE THREAT FOR
FLASH FLOODNG AND RIVER FLOODING. THE FLASH FLOOD WATCH CONTINUES
THROUGH THURSDAY MORNING WITH THE PRIMARY THREAT AREA BEING THE
PERMIAN BASIN AND LOWER TRANS PECOS.

A FEW STORMS COULD BECOME STRONG TO SEVERE THURSDAY AS WELL AND
PRODUCE HAIL AND STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...

THERE IS A 20 PERCENT CHANCE OF SPOTTER ACTIVATION THIS AFTERNOON
AND THIS EVENING. SPOTTERS CAN REPORT ANY FLOODING THAT MAY OCCUR
TO THE NATIONAL WEATHER SERVICE AND LOCAL LAW ENFORCEMENT.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, Oct 21, 8:28 PM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
828 PM CDT WED OCT 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     FLOOD            ARTESIA                 32.85N 104.43W
10/21/2015                   EDDY               NM   TRAINED SPOTTER

            CURB-TO-CURB STREET FLOODING.

&&

JD
Local storm report, Oct 21, 9:47 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
947 PM CDT WED OCT 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     HAIL             16 NNW MENTONE          31.92N 103.68W
10/21/2015  E1.00 INCH       LOVING             TX   EMERGENCY MNGR

            MOSTLY NICKEL...PARTIALLY MELTED.

&&

05
Special weather statement, Oct 21, 10:09 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1009 PM CDT WED OCT 21 2015

NMZ028-034-TXZ058-059-220400-
EDDY COUNTY PLAINS NM-SOUTHERN LEA COUNTY NM-
REEVES COUNTY AND UPPER TRANS PECOS TX-LOVING TX-
1009 PM CDT WED OCT 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EDDY...SOUTHWESTERN
LEA...NORTHEASTERN CULBERSON...NORTHWESTERN LOVING AND NORTHWESTERN
REEVES COUNTIES UNTIL 1100 PM CDT/1000 PM MDT/...

AT 1008 PM CDT/908 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR RED BLUFF RESERVOIR...OR 29 MILES NORTHWEST OF
MENTONE...MOVING NORTHEAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RED BLUFF RESERVOIR AND RED BLUFF.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT/1100
PM MDT/ FOR SOUTHEASTERN NEW MEXICO AND SOUTHWESTERN TEXAS.

LAT...LON 3184 10407 3212 10411 3226 10382 3186 10357
TIME...MOT...LOC 0308Z 240DEG 49KT 3200 10397
Special weather statement, Oct 21, 10:10 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1010 PM CDT WED OCT 21 2015

TXZ081-220400-
BIG BEND AREA TX-
1010 PM CDT WED OCT 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BREWSTER COUNTY
UNTIL 1100 PM CDT...

AT 1010 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES SOUTHWEST OF MARATHON...MOVING NORTHEAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MARATHON...ELEPHANT MOUNTAIN WILDLIFE MANAGEMENT AREA AND ELEPHANT
MOUNTAIN.

LAT...LON 2982 10335 2994 10357 3023 10346 3027 10293
TIME...MOT...LOC 0310Z 215DEG 26KT 3001 10336
Local storm report, Oct 22, 12:11 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1211 AM CDT THU OCT 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 PM     FLASH FLOOD      HOBBS                   32.73N 103.16W
10/21/2015                   LEA                NM   LAW ENFORCEMENT

            FOUR HIGH WATER RESCUES REPORTED IN HOBBS.

&&

AKL
Local storm report, Oct 22, 12:15 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1215 AM CDT THU OCT 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     HAIL             18 W SEMINOLE           32.72N 102.96W
10/21/2015  M1.00 INCH       GAINES             TX   LAW ENFORCEMENT

&&

AKL

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 21, 7:13 PM CDTSevere Thunderstorm WarningMAFCulberson, Reeves62 min
Oct 21, 7:37 PM CDTAreal Flood AdvisoryMAFCulberson3 hr
Oct 21, 7:54 PM CDTTornado WarningMAFLoving, Reeves51 min
Oct 21, 8:41 PM CDTTornado WarningMAFLoving34 min
Oct 21, 9:13 PM CDTSevere Thunderstorm WarningMAFLoving16 min
Oct 21, 10:06 PM CDTSevere Thunderstorm WarningMAFAndrews37 min
Oct 21, 10:09 PM CDTSpecial Weather StatementMAFLoving51 min
Oct 21, 10:10 PM CDTSpecial Weather StatementMAFBrewster50 min
Oct 21, 10:21 PM CDTSevere Thunderstorm WarningMAFJeff Davis, Presidio54 min
Oct 21, 10:21 PM CDTSevere Thunderstorm WarningMAFPresidio58 min
Oct 21, 10:42 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos63 min
Oct 21, 10:57 PM CDTSevere Thunderstorm WarningMAFReeves, Ward63 min
Oct 21, 11:06 PM CDTSevere Thunderstorm WarningMAFGaines54 min
Oct 21, 11:39 PM CDTAreal Flood AdvisoryMAFAndrews, Gaines, Loving, Winkler111 min
Oct 21, 11:39 PM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Gaines, Loving, Winkler66 min
Oct 21, 11:44 PM CDTAreal Flood AdvisoryMAFLoving, Reeves, Ward, Winkler2 hr
Oct 21, 11:56 PM CDTFlash Flood WarningMAFAndrews, Gaines3 hr
Oct 22, 1:02 AM CDTSpecial Weather StatementMAFAndrews, Gaines43 min
Oct 22, 1:30 AM CDTFlash Flood WarningMAFAndrews, Dawson, Ector, Gaines, Martin, Midland3 hr
Oct 22, 2:02 AM CDTAreal Flood AdvisoryMAFCrane, Pecos, Ward3 hr
Oct 22, 2:16 AM CDTSpecial Weather StatementMAFPecos44 min
Oct 22, 2:46 AM CDTSpecial Weather StatementMAFMidland44 min
Oct 22, 3:11 AM CDTAreal Flood AdvisoryMAFCrane, Pecos, Upton3 hr
Oct 22, 3:29 AM CDTFlash Flood WarningMAFBorden, Dawson, Howard, Martin, Scurry3 hr
Oct 22, 4:02 AM CDTSpecial Weather StatementMAFGlasscock43 min
Oct 22, 4:41 AM CDTFlash Flood WarningMAFGlasscock, Midland2 hr
Oct 22, 5:15 AM CDTFlash Flood WarningMAFEctor, Midland7 hr
Oct 22, 5:24 AM CDTFlash Flood WarningMAFMitchell, Scurry7 hr
Oct 22, 5:43 AM CDTSpecial Weather StatementMAFMitchell47 min
Oct 22, 5:52 AM CDTFlash Flood WarningMAFReagan, Upton7 hr
Oct 22, 6:30 AM CDTRiver Flood WarningMAFPresidio20 hr
Oct 22, 6:45 AM CDTFlash Flood WarningMAFGlasscock, Midland6 hr
Oct 22, 1:49 PM CDTFlash Flood WarningMAFReagan4 hr
Oct 22, 5:07 PM CDTSevere Thunderstorm WarningMAFTerrell38 min
Oct 22, 5:28 PM CDTSevere Thunderstorm WarningMAFTerrell47 min
Oct 22, 5:46 PM CDTSevere Thunderstorm WarningMAFTerrell44 min
Oct 22, 6:11 PM CDTSevere Thunderstorm WarningMAFTerrell34 min
Oct 21, 7:07 PM CDTSpecial Weather StatementMAFEddy38 min
Oct 21, 7:13 PM CDTSevere Thunderstorm WarningMAFEddy62 min
Oct 21, 7:20 PM CDTAreal Flood AdvisoryMAFEddy3 hr
Oct 21, 7:53 PM CDTSevere Thunderstorm WarningMAFEddy37 min
Oct 21, 7:59 PM CDTAreal Flood AdvisoryMAFEddy3 hr
Oct 21, 8:39 PM CDTRiver Flood WarningMAFEddy70 hr
Oct 21, 9:04 PM CDTSevere Thunderstorm WarningMAFLea56 min
Oct 21, 9:52 PM CDTTornado WarningMAFLea23 min
Oct 21, 9:59 PM CDTAreal Flood AdvisoryMAFLea3 hr

Nearby

Flash Flood Warnings in Texas, 2015Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.